International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: The Multiplicative Complexity of Boolean Functions on Four and Five Variables

Authors:
Meltem Sönmez Turan
René Peralta
Download:
URL: https://eprint.iacr.org/2015/848
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26913,
  title={The Multiplicative Complexity of Boolean Functions on Four and Five Variables},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={848},
  url={https://eprint.iacr.org/2015/848},
  author={Meltem Sönmez Turan and RenĂ© Peralta},
  year=2015
}